# SDR 2015FA0000208

- Difficulty date: March 18, 2015
- Submitted: May 13, 2015
- Operation: General aviation
- Aircraft: N628EC
- Make and model: Cirrus SR22
- Aircraft serial: 3601
- Engine: Cont IO550*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: TATI226850002
- Condition: Damaged
- Location: Nr 4 Cylinder
- Part time: 566 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED MANIFOLD WAS USED AT THIS ANNUAL INSPECTION TO FIND NR 4 CYLINDER EXHAUST STACK AFT END AT SLIP JOINT BULGED AND CRACKED.  STAINS IN THAT AREA WERE NOTED, HEATSHIELD DEFLECTED LEAT FROM ANY FURTHER DAMAGE.  PART NOT SOLD SEPARATELY, NEW REDESIGN LEFT EXHAUST MANIFOLD ASSEMBLY INSTALLED.
